# SDR GAIA04025OP

- Difficulty date: February 5, 2004
- Submitted: April 15, 2004
- Operation: Air carrier
- Aircraft: N1269Y
- Make and model: Boeing 727243
- Aircraft serial: 21269
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Dirty
- Location: Rt Wing L/E
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, THE NR 4 LEADING EDGE FLAP SHOWS EXTENDED WITH THE FLAPS RETRACTED.  CLEANED AND RESEATED THE CONNECTOR ON THE NR 4 LEADING EDGE FLAP SWITCH.  OPS CHECK GOOD.  AIRCRAFT WAS RELEASED FOR SERVICE.  (M)
